Synchronization criterion for Lur'e type complex dynamical networks with time-varying delay

Title
Synchronization criterion for Lur'e type complex dynamical networks with time-varying delay
Author(s)
박주현D.H. Ji[D.H. Ji]W.J. Yoo[W.J. Yoo]S.C. Won[S.C. Won]S.M. Lee[S.M. Lee]
Keywords
MASTER-SLAVE SYNCHRONIZATION; H-INFINITY SYNCHRONIZATION; FEEDBACK-CONTROL; COUPLING DELAYS; SYSTEMS; STABILITY
Issue Date
201002
Publisher
ELSEVIER SCIENCE BV
Citation
PHYSICS LETTERS A, v.374, no.10, pp.1218 - 1227
Abstract
In this Letter, the synchronization problem for a class of complex dynamical networks in which every identical node is a Lur'e system with time-varying delay is considered. A delay-dependent synchronization criterion is derived for the synchronization of complex dynamical network that represented by Lur'e system with sector restricted nonlinearities. The derived criterion is a sufficient condition for absolute stability of error dynamics between the each nodes and the isolated node. Using a convex representation of the nonlinearity for error dynamics, the stability condition based on the discretized Lyapunov-Krasovskii functional is obtained via LMI formulation. The proposed delay-dependent synchronization criterion is less conservative than the existing ones. The effectiveness of our work is verified through numerical examples. (C) 2010 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/22889http://dx.doi.org/10.1016/j.physleta.2010.01.005
ISSN
0375-9601
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE